Follow us

WynActive on Twitter WynActive on Twitter
OUR GROUP FITNESS SCHEDULE

Timetable

CLICK HERE TO VIEW AND DOWNLOAD THE CURRENT GROUP FITNESS TIMETABLE EFFECTIVE SATURDAY 10th FEBRUARY 2018

CLICK HERE to find out more about Pilates Reformer at AquaPulse, including our Pilates Reformer Reward Card which gives you every 6th class free. 

We now also have the name of the instructor who's taking the class listed on our live timetables found here: http://bit.ly/ESinstructornames & http://bit.ly/APinstructornames

NEW CLASSES - 

FXFIT: Functional Fitness Classes – Utilising our purpose built functional training studio with various equipment including kettlebells, battle ropes, slam balls and more. FX FIT class styles vary from class to class and cater to all fitness levels. Get Fitter Faster, training your body to handle real-life situations, in a safe, fun, team environment.

***BREAKING NEWS***

FROM SATURDAY 10TH FEB FXFIT HAS GONE BACK2BACK

Due to unprecedented popularity and sheer demand – Commencing Saturday 10th February, FXFIT classes have doubled up to allow access to even more of our members and guests.

The same class program will now run BACK2BACK twice in each time slot – so you have twice as many reasons to come along to AquaPulse and enjoy one of your favourite classes

THE NEW UPDATED TIMETABLE commencing Saturday 10th February:

SATURDAYS
8:40am Cath
9:30am Cath

MONDAYS
8:30am Rach
9:20am Rach
6:05pm Jess
6:55pm Jess

TUESDAYS
5:15pm Rach
6:05pm Rach

WEDNESDAYS
6:05pm Kel
6:55pm Kel

THURSDAYS
6:10am Jess

FRIDAYS
8:30am Cam
9:20am Rob

HELD IN THE FUNCTIONAL TRAINING ROOM AT AQUAPULSE

AEROBICS ACTIVE: Old School Aerobics is back! It’s time to grapevine, step touch, leg curl and more…This aerobic workout will see you enjoying a variety of fun fitness routines & song choices. Aerobic exercise is a style of physical movement designed to increase heart rate and improve oxygenation throughout the body. If you are looking for fun and fitness in one place – then this is a perfect class for you.

HELD IN THE MAIN STUDIO

Group Fitness classes are available to both members and guests, however, members have priority to attend classes. You are able to attend and collect a ticket up to 2hrs prior to class commencement from either reception or the class kiosk.

Normal terms of entry apply and some areas may be restricted for age, access and operating hours. Please refer to the website or contact AquaPulse for more information on 8734 5678. You can also contact Eagle Stadium on 8734 5679.

Print Filter by:
MONDAY TUESDAY WEDNESDAY THURSDAY FRIDAY SATURDAY SUNDAY
5.00am
5.30am
6.00am
Body Pump
06:10am | 45MIN
MAIN STUDIO WITH RIA
HIIT
06:10am | 30MIN
MAIN STUDIO with CATH
Boxing Circuit
06:10am | 30MIN
MAIN STUDIO WITH KELLY
TREAD RUNNER
06:10am | 30MIN
GYM FLOOR WITH WAYNE
6.30am
7.00am
7.30am
8.00am
8.30am
Body Step
08:45am | 30MIN
MAIN STUDIO with CATHY
SH'BAM
08:45am | 45MIN
MAIN STUDIO with CATHY
9.00am
SH'BAM
09:20am | 45MIN
MAIN STUDIO WITH DONNA
Body Pump
09:20am | 45MIN
MAIN STUDIO WITH KELLY
METAFIT POWER
09:20am | 30MIN
MAIN STUDIO with SHARON
Boxing Circuit
09:20am | 30MIN
MAIN STUDIO WITH TRACE
Body Pump
09:20am | 45MIN
MAIN STUDIO WITH JO
Body Pump
09:20am | 30MIN
MAIN STUDIO WITH KELLY
9.30am
Stretch
09:55am | 30MIN
MAIN STUDIO with SHARON
CORE
09:55am | 30MIN
MAIN STUDIO WITH TRACE
Sprint
09:55am | 30MIN
CYCLE STUDIO WITH KELLY
Boxing Circuit
09:35am | 30MIN
MAIN STUDIO WITH TRACE
10.00am
Pilates Matwork
10:10am | 30MIN
MAIN STUDIO WITH ANJA
Adult Active
10:10am | 45MIN
MAIN STUDIO WITH KELLY
Pilates Matwork
10:10am | 45MIN
MAIN STUDIO WITH ANJA
CORE
10:10am | 30MIN
MAIN STUDIO WITH TRACE
10.30am
Cycle
10:45am | 30MIN
CYCLE STUDIO WITH ANJA
Zumba
10:30am | 45MIN
MAIN STUDIO WITH LUDA
AEROBICS ACTIVE
10:35am | 45MIN
MAIN STUDIO with MARLS
Body Balance
10:30am | 45MIN
MAIN STUDIO WITH KAT
11.00am
11.30am
12.00pm
12.30pm
1.00pm
1.30pm
2.00pm
2.30pm
3.00pm
3.30pm
4.00pm
4.30pm
5.00pm
5.30pm
TREAD RUNNER
05:30pm | 30MIN
GYM FLOOR WITH WAYNE
CXWORX
05:30pm | 30MIN
MAIN STUDIO with MARLS
METAFIT POWER
05:30pm | 30MIN
MAIN STUDIO with SHARON
Boxing Circuit
05:30pm | 30MIN
MAIN STUDIO with MARLS
6.00pm
RPM
06:05pm | 45MIN
CYCLE STUDIO WITH WAYNE
Body Pump
06:05pm | 45MIN
MAIN STUDIO with MARLS
Sprint
06:05pm | 30MIN
CYCLE STUDIO WITH KEIRAN
Yoga
06:05pm | 45MIN
MAIN STUDIO WITH TREV
Sprint
06:10pm | 30MIN
CYCLE STUDIO WITH SHARON
AEROBICS ACTIVE
06:05pm | 45MIN
MAIN STUDIO with MARLS
6.30pm
Body Pump
06:55pm | 45MIN
MAIN STUDIO WITH WAYNE
Body Step
06:55pm | 45MIN
MAIN STUDIO with CATHY
Pilates Matwork
06:55pm | 30MIN
MAIN STUDIO with SHARON
7.00pm
Body Balance
07:10pm | 1HR
MIND & BODY STUDIO (CRECHE) WITH KAT
Body Pump
07:00pm | 1HR
MAIN STUDIO WITH RIA
7.30pm
8.00pm
8.30pm
9.00pm
9.30pm
10.00pm
10.30pm
11.00pm


*Specialist class – extra fees apply